I was diagnosed with balanite caused by candida albicans. I took one pill 150 mg fluconazole and I used ointment canesten (1% clotrimazol) daily for 17 days. 3 days after interrupting the use of canesten the fungus was back, so I used canesten for 10 more days. About a week into the treatment I started to have mild pain in the urethra while urinating. At first the pain was close to the tip of the urethra, after 2 weeks it advanced inside by about 1/2 -1 inches and became stronger. No discharge. Last sexual contact was 7 weeks prior to the balanite diagnosis, during which only the fellatio part was unprotected. No sexual contacts for 3 months prior to the last one.
1. Can the pain be an allergic reaction to the antimicotic?
2. Can it be caused by an STD? What STDs have 8 week incubation period?
3. Could the fungus have gotten in the urethra?
4. What fungi or STDs can be transmitted through unprotected fellatio?
5. At the time of my last sexual contact I was having a respiratory infection. Was I more susceptible to an STD infection because of weaker immune system?
6. I took ciprofloxacin 1000 mg for 12 days for the respiratory infection, starting the 2nd day after the sexual contact. Did the cipro cause the fungus? Assuming I got an STD, did the cipro kill it? Does an antibiotic kill bacteria during the incubation period of a disease? What STDs are ciprofloxacin resistant?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.